advertisement
Question
Posted by: stormy | 2009-01-20

no period yet

hi doc i started the pill triphasil on the 22 of december and on the 11 of jan i started bleeding and have been spotting right up until friday i am now taking the 4th red tablets and i havent received my period yet and the spotting has stopped should i be worried? and also my husband and i had sex the day i started bleeding so i am concerned abt preganancy but im to afraid to test i consulted with you previously and you ensured me that i am still covered by the pill but i cant help but stress. he also noticed last night that my cervix is swollen. wat should i do am so stressed out but am trying to remain calm.

please help doc many thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Stormy
The only thing that will now calm your nerves is a negative pregnancy test! Just do it...
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement